Alert archive / California / Wind Advisories in 2007
Wind Advisory 25, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Oct 16, 2007, 9:21 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2007, 9:21 AM PDT (16:21 UTC)
- Expired
- Oct 17, 2007, 9:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 161621 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 921 AM PDT TUE OCT 16 2007 ...WIND ADVISORY FOR THE DESERTS OF SOUTHWESTERN CALIFORNIA THROUGH THIS EVENING... .STRONG GUSTY WINDS WILL OCCUR OVER THE DESERTS TODAY AND THIS EVENING. STRONGEST WINDS WILL BE THROUGH THE BANNING PASS AND OVER THE NORTHERN PART OF THE COACHELLA VALLEY. THIS WILL IMPACT TRAFFIC ALONG INTERSTATE 10 NEAR PALM SPRINGS. IT WILL ALSO BE WINDY ALONG INTERSTATE 15 NEAR HESPERIA AND THE CAJON PASS. WINDY CONDITIONS WILL CONTINUE THIS EVENING BUT WILL WEAKEN A LITTLE BIT OVERNIGHT. CAZ060>062-170000- /O.NEW.KSGX.WI.Y.0025.071016T1621Z-071017T0500Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 921 AM PDT TUE OCT 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... STRONG GUSTY WINDS WILL OCCUR TODAY AND THIS EVENING...ESPECIALLY NEAR PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH. VISIBILITIES WILL BE REDUCED LOCALLY TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
6 follow-up statements
000 WWUS76 KSGX 162053 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 153 PM PDT TUE OCT 16 2007 ...WIND ADVISORY FOR THE DESERTS OF SOUTHWESTERN CALIFORNIA THROUGH WEDNESDAY... .STRONG GUSTY WINDS WILL OCCUR OVER THE DESERTS TODAY AND THIS EVENING. STRONGEST WINDS WILL BE THROUGH THE BANNING PASS AND OVER THE NORTHERN PART OF THE COACHELLA VALLEY. THIS WILL IMPACT TRAFFIC ALONG INTERSTATE 10 NEAR PALM SPRINGS. IT WILL ALSO BE WINDY ALONG INTERSTATE 15 NEAR HESPERIA AND THE CAJON PASS. WINDY CONDITIONS WILL CONTINUE THROUGH WEDNESDAY MORNING...THEN VERY SLOWLY DECREASE WEDNESDAY AFTERNOON. CAZ060>062-170500- /O.EXT.KSGX.WI.Y.0025.000000T0000Z-071017T2100Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 153 PM PDT TUE OCT 16 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY... STRONG GUSTY WIND WILL OCCUR THROUGH WEDNESDAY...ESPECIALLY NEAR PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS NEAR 50 MPH. VISIBILITIES WILL BE REDUCED LOCALLY TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
000 WWUS76 KSGX 170423 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 923 PM PDT TUE OCT 16 2007 ...DENSE FOG ADVISORY FOR THE MOUNTAINS OF SOUTHWESTERN CALIFORNIA THROUGH WEDNESDAY MORNING... ...WIND ADVISORY FOR THE DESERTS OF SOUTHWESTERN CALIFORNIA THROUGH WEDNESDAY... CAZ055-056-058-171100- /O.NEW.KSGX.FG.Y.0009.071017T0600Z-071017T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 923 PM PDT TUE OCT 16 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. DENSE FOG WILL BE PRESENT IN THE MOUNTAINS ALONG THE SLOPES FACING THE COAST GENERALLY BETWEEN 3000 FEET AND 6000 FEET IN ELEVATION THROUGH WEDNESDAY MORNING. TRAVEL ON ANY HIGHWAY ON THE COASTAL SLOPES WILL BE HAZARDOUS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ060>062-171100- /O.CON.KSGX.WI.Y.0025.000000T0000Z-071017T2100Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 923 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. STRONG WIND WILL OCCUR THROUGH WEDNESDAY...ESPECIALLY NEAR PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS NEAR 50 MPH. LOCAL VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 170429 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 929 PM PDT TUE OCT 16 2007 ...DENSE FOG ADVISORY FOR THE MOUNTAINS OF SOUTHWESTERN CALIFORNIA THROUGH WEDNESDAY MORNING... ...WIND ADVISORY FOR THE DESERTS OF SOUTHWESTERN CALIFORNIA THROUGH WEDNESDAY... CAZ057-171100- /O.EXA.KSGX.FG.Y.0009.071017T0600Z-071017T1800Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 929 PM PDT TUE OCT 16 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. DENSE FOG WILL BE PRESENT IN THE MOUNTAINS ALONG THE SLOPES FACING THE COAST GENERALLY BETWEEN 3000 FEET AND 6000 FEET IN ELEVATION THROUGH WEDNESDAY MORNING. TRAVEL ON ANY HIGHWAY ON THE COASTAL SLOPES WILL BE HAZARDOUS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ055-056-058-171100- /O.CON.KSGX.FG.Y.0009.071017T0600Z-071017T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 929 PM PDT TUE OCT 16 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. DENSE FOG WILL BE PRESENT IN THE MOUNTAINS ALONG THE SLOPES FACING THE COAST GENERALLY BETWEEN 3000 FEET AND 6000 FEET IN ELEVATION THROUGH WEDNESDAY MORNING. TRAVEL ON ANY HIGHWAY ON THE COASTAL SLOPES WILL BE HAZARDOUS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ060>062-171100- /O.CON.KSGX.WI.Y.0025.000000T0000Z-071017T2100Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 929 PM PDT TUE OCT 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. STRONG WIND WILL OCCUR THROUGH WEDNESDAY...ESPECIALLY NEAR PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS NEAR 50 MPH. LOCAL VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 171025 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 325 AM PDT WED OCT 17 2007 CAZ055>058-171800- /O.CON.KSGX.FG.Y.0009.000000T0000Z-071017T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 325 AM PDT WED OCT 17 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. DENSE FOG WILL BE PRESENT IN THE MOUNTAINS ALONG THE SLOPES FACING THE COAST GENERALLY BETWEEN 3000 FEET AND 6000 FEET IN ELEVATION THIS MORNING. TRAVEL ON ANY HIGHWAY ON THE COASTAL SLOPES WILL BE HAZARDOUS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ060>062-171830- /O.CON.KSGX.WI.Y.0025.000000T0000Z-071017T2100Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 325 AM PDT WED OCT 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. STRONG WIND WILL OCCUR TODAY...ESPECIALLY NEAR DESERT PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS NEAR 50 MPH. LOCAL VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MACKECHNIE
000 WWUS76 KSGX 172030 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PDT WED OCT 17 2007 CAZ060>062-180400- /O.EXT.KSGX.WI.Y.0025.000000T0000Z-071018T0400Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 130 PM PDT WED OCT 17 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... STRONG WIND WILL CONTINUE INTO THE EVENING...ESPECIALLY NEAR DESERT PASSES AND CANYONS...SUCH AS THE BANNING PASS. WINDS WILL BE WESTERLY AT 20 TO 35 MPH WITH LOCAL GUSTS NEAR 50 MPH. LOCAL VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HORTON
000 WWUS76 KSGX 180337 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 837 PM PDT WED OCT 17 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... CAZ060>062-180445- /O.EXP.KSGX.WI.Y.0025.000000T0000Z-071018T0400Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 837 PM PDT WED OCT 17 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... STRONG WINDS IN THE DESERTS WILL DECREASE TONIGHT AND THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 16, 3:30 AM PDT, 5 hours 51 minutes earlier.
Area forecast discussion, Oct 16, 3:30 AM PDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PDT TUE OCT 16 2007 .SYNOPSIS... A DEEP MARINE LAYER WILL CAUSE LOW CLOUDS...FOG AND LOCAL DRIZZLE WEST OF THE MOUNTAINS THIS MORNING WITH PARTIAL AFTERNOON CLEARING. LOCAL STRONG GUSTY WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH WEDNESDAY. HIGH PRESSURE WILL BRING FAIR AND WARMER WEATHER THURSDAY AND FRIDAY EXCEPT FOR AREAS OF COASTAL LOW CLOUDS AND FOG DURING THE NIGHTS AND MORNINGS. A DEEP MARINE LAYER AND STRONG WINDS ARE EXPECTED AGAIN SATURDAY BEFORE HIGH PRESSURE BRINGS CLEAR AND WARMER WEATHER EARLY NEXT WEEK WITH STRONG OFFSHORE WINDS. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. MOSTLY COOL AND MOIST WITH A DEEP MARINE LAYER TODAY INTO THURSDAY. THEN A TRANSITION TO HOT AND DRY WITH SANTA ANA WINDS SUNDAY AND EARLY NEXT WEEK. DETAILS FOLLOW... TODAY...RIDGE BUILDS IN FROM THE WEST WITH 573 NW FLOW ALOFT. THE RIDGE DRAGS THE 1020 MB HADLEY HIGH PRESSURE CLOSE TO THE COAST...RESULTING IN STRONG 10 MB ONSHORE FLOW...WITH GUSTY W WINDS OVER THE COASTAL WATERS. STRONG 125 KT WESTERLY JET MAX TO THE NORTH OF US WILL ALSO CAUSE GUSTY W-NW WINDS IN MTS/DES. THE ONSHORE FLOW HAS CREATED A DEEP 5500 FT DEEP MOIST MARINE LAYER...WHICH WILL KEEP LOW CLOUDS OVER THE COASTAL AND VALLEYS AREAS MUCH OF THE DAY...AND MAKE INLAND AREAS COOLER. DEEP MARINE LAYER TONIGHT. WEDNESDAY...AFTER MORNING LOW CLOUDS...SLIGHTLY WARMER AS THE RIDGE BUILDS IN FROM THE WEST WITH 580 NW FLOW AND WEAKER 6 MB ONSHORE FLOW. WARM AIR ALOFT SHOULD LOWER THE MARINE LAYER FOR DENSE FOG ON THE COASTAL MESAS WED NIGHT. STILL BREEZY MTS/DES WITH 40 KT NW WINDS AT 700 MB. THURSDAY...EARLIER CLEARING OF STRATUS WILL ALLOW WARMER TEMPS UNDER 586 NW FLOW AND WEAK OFFSHORE FLOW. FRIDAY...CONTINUED WARM UNDER 586 ZONAL FLOW AND WEAK ONSHORE FLOW. BUT ONSHORE FLOW INCREASES FRI NIGHT AS ANOTHER TROUGH PASSES THROUGH CENTRAL CALIF...THUS A DEEP MARINE LAYER FOR FRI NIGHT WITH POSSIBLE DRIZZLE. SATURDAY...MODELS HAVE CHANGED A BIT...NOW INDICATE NOT QUITE AS STABLE A ZONAL PATTERN...AND MORE PROGRESSIVE. NOW A DEEPER TROUGH MOVES ACROSS CALIF WITH 576 W-NW CYCLONIC FLOW. THUS DEEP MARINE LAYER AND DRIZZLE WEST OF THE MTS DURING THE DAY...AND COOLER. VERY STRONG 12 MB ONSHORE FLOW TO A 1000 MB LOW NEAR YUMA MAY BRING NW WIND ADVISORY CONDITIONS TO MTS/DES. SUNDAY...WITH THE MODELS NOW PROGRESSIVE...THE OFFSHORE FLOW ARRIVES SOONER AND STRONGER. 1030 MB HIGH OVER NEVADA WITH WITH STRONG 15 MB OFFSHORE FLOW UNDER 585 N FLOW ALOFT. GOOD UPPER AIR SUPPORT WITH 40 KT 7000 MB WINDS FOR POSSIBLE HIGH WIND SANTA ANA EVENT AND ELEVATED FIRE DANGER. COULD BE QUIT WARM WITH VALLEYS IN 80S. MONDAY...MODELS NOW INCREASE THE STRENGTH OF THE SANTA ANA WITH NEARLY 20 MB OFFSHORE FLOW WITH GUSTY N-NE CANYON WINDS CONTINUING. COULD BE QUITE HOT WITH VALLEYS IN 90S. TUESDAY AND WEDNESDAY...CONTINUED HOT AND DRY WITH LOCAL GUSTY CANYON WINDS. OFFSHORE FLOW WEAKENS UNDER 588 UPPER HIGH. .AVIATION... 161000Z...MARINE LAYER QUITE DEEP NEAR 5500 FEET WITH WIDESPREAD STRATUS EXTENDING FROM THE COASTAL WATERS ALL THE WAY INLAND TO THE S/W SLOPES OF THE MOUNTAINS THRU 18Z. CLOUD BASES THIS MORNING WILL BE NEAR 2500 TO 3500 FT MSL EXCEPT FOR LOWER POCKETS NEAR THE MTNS. EXPECT MOUNTAIN OBSCURATIONS AND SOME DENSE FOG MAINLY ABOVE 3KFT. MVFR 3-5SM VISIBILITIES ACROSS THE INLAND EMPIRE AND INLAND VALLEYS WITH LOCAL 2SM OR LESS MAINLY IN THE FOOTHILLS AND IN SPOTS WHERE PATCHY DRIZZLE OR LIGHT RAIN OCCURS THIS MORN. COASTAL SECTIONS GENERALLY VFR WITH AREAS OF MVFR CIG AND ISOLATED MVFR VIS EARLY. BROKEN/OVERCAST CLOUDS SHOULD LINGER ALL DAY INLAND/NEAR THE MTNS WITH BASES MAINLY 3000 FT MSL OR HIGHER IN THE AFTN...WHILE PARTIAL CLEARING OCCURS NEAR THE COAST. WEST-NORTHWEST WINDS WILL INCREASE THIS AFTN AND TONIGHT OVER THE MOUNTAINS AND ADJACENT DESERTS WITH GUSTS TO 35 KT OR HIGHER OVER RIDGETOPS AFTER 21Z. AREAS OF TURBULENCE...ROTORS AND MOUNTAIN WAVES MAY DEVELOP WITH POTENTIAL FOR LOW LEVEL WIND SHEAR. ROTOR ACTIVITY POSSIBLE NEAR KPSP. ALSO LOCAL BLOWING DUST MAY REDUCE VSBY IN SOME DESERT SITES LATER TODAY. && .MARINE... STRONG WINDS AROUND 25 KTS WITH HIGHER GUSTS WILL DEVELOP NEAR THE OUTER COASTAL WATERS THIS AFTN AND TONIGHT...ALONG WITH A STEEP SHORT PERIOD W-NW SWELL. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR OUTER WATERS. ROUGH SEAS UP TO 6 TO 8 FEET OUT BEYOND 25 NM FROM THE COAST...ESPECIALLY SOUTH OF LA JOLLA...AND GENERALLY 4 TO 6 FEET ELSEWHERE THROUGH WED. && .SGX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY FOR MOUNTAINS AND VALLEYS...SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR OUTER WATERS...SEE LAXCWFSGX. && PUBLIC...MACKECHNIE AVIATION/MARINE...LAVIS
Hazardous weather outlook, Oct 16, 5:00 AM PDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PDT TUE OCT 16 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-171200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 500 AM PDT TUE OCT 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. A MOIST DEEP MARINE LAYER HAS PROMPTED THE ISSUANCE OF A DENSE FOG ADVISORY...IN EFFECT UNTIL 9 AM PDT THIS MORNING...FOR INLAND VALLEYS... FOOTHILLS...AND COASTAL SLOPES OF THE MOUNTAINS. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. POSSIBLE STRONG OFFSHORE FLOW EVENT COULD CAUSE INCREASED FIRE WEATHER HAZARD DUE TO LOW HUMIDITY AND STRONG NORTHEAST WINDS... SUNDAY THROUGH MONDAY...FOR THE MOUNTAINS AND VALLEYS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 1:17 AM PDT | Dense Fog Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 8 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.